# SDR SWAA2024072913774

- Difficulty date: July 17, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Deteriorated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER I/B FIXED T/E ACCESS PANEL #551GB; SEAL DETERIORATED/BROKEN<[01] REMOVED AND REPLACED L/W LOWER I/B FIXED T/E ACCESS PANEL 551GB SEAL IN REF TO SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
